Biology 1 Callback Agenda (September 26, 2011)


4pm - Meet and Greet and Eat (Cathleen)
bio11_1callback-7.jpg

WHERE YOU WERE

4:20 pm - Pre-/Post- Survey Results (Diane) 10min
bio11_1callback-8.jpg
Project evaluator shares positive gains in confidence

View Slides in Flash > Click to Advance


Download PowerPoint [1MB]

4:30 pm - Student Tech Survey (Bob) 10min
  • Do you know how your students use the Internet?
  • Would you like to know more?
  • WHY NOT ASK...
Use this knowledge to select the most useful Web 2.0 technologies for engaging your students.

For more information on Student Tech surveys visit:

WHERE YOU ARE

bio11_1callback-3.jpg

4:40pm - Lesson Sharing (Cathleen)
  • Quick summary of your lesson
  • Highlight a Web 2.0 skill that you used in your lesson
  • Plans to teach your lesson
  • Questions to consider:
  1. How does your lesson use these Web 2.0 tools as a way to assess gained student knowledge in a new and engaging way?
  2. How does your lesson use these web 2.0 tools as a way to teach biology content?

4:45- 5:15 pm- Break into groups and discuss lessons

Sharing Groups

bio11_1callback-1.jpgGroup 1

  1. Berinda Malden, Boston, MS
  2. Kay Levesque, Andover, MS
  3. Toffee Albina, Everett, MS
  4. Egmar Alper, Everett, MS
  5. Lawrence Russo, Everett, MS

bio11_1callback-5.jpgGroup 2

  1. Paula Duffy, Medford, MS
  2. Lisa Troy, Quincy, MS
  3. Ellyn Metcalf, Seekonk, MS
  4. Patricia Goodwin, St. Raphael, Elem
  5. Joyce Ikeasoguh, Boston, Elem

bio11_1callback-9.jpgGroup 3

  1. Diane Russell, Barnstable, HS (skype?)
  2. Dan McKenna, Chelsea, HS
  3. Marjory Rome, Chelsea, HS
  4. Janene Goodman, Everett ,HS
  5. Jens Vittoria, Everett, HS

bio11_1callback-6.jpgGroup 4

  1. Roberta Janik (pinheiro), Framingham, HS
  2. Tina Locke, Holbrook, HS
  3. Maura Fitzsimmons, Ipswich, HS
  4. Patricia Brandl, Medford, HS
bio11_1callback-4.jpg

Group 5

  1. Ruth Delaware, North Andover, HS
  2. Angelina Armstrong, Rockland, HS
  3. Brian Moran, St. Clement, HS (SKYPE)
  4. Raul Quintanilla, Somerville, HS
  5. Beth Lyden-Fortier, North Adams, HS (SKYPE)

5:15-5:30 pm-Lesson Bazaar
Imagine that the Gate's Foundation will be attending the last 15 minutes of this callback. You have 15 minutes to create a wiki marketing advertisement to encourage Bill and Melinda to come and visit your group's lessons. Go!

Questions to consider for this exercise:

  1. What Web 2.0 tools and uses were educationally exciting?
  2. How I would share these Web 2.0 tools with both students and other teachers in my district?
  3. How can these Web 2.0 tools be used to open the classroom to the student's home or to other classrooms?
  4. How can these Web 2.0 tools be used to assess students gained content knowledge?

Example of what we are looking for: Lesson Bazaar Example

VIDEO - Small Group Presentations


5:30-5:40 pm - Two minutes each > Share your wiki marketing advertisement to the whole class.

WHERE YOU ARE GOING

5:40 pm - Large Group Q & A
5:55 pm - Distribute biology materials & resources ordered through grant to each teacher.